# SDR SWIA201438306

- Difficulty date: June 20, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 36,180 hours, 49,653 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Battery Pack
- Condition: Inoperative
- Location: Smoke Detector
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTOR WAS GOING OFF DURING DESCENT, NO EVIDENCE OF SMOKE OR FIRE.  INSTALLED NEW BATTERIES IN SMOKE DETECTOR.
